# SDR AU981376

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182P
- Engine: Cont O470S
- System (JASC): 7721 · Cylinder Head Temperature (CHT) Indicating System
- Part: Probe
- Condition: Misinstalled
- Location: Cylinder Head
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) INCORRECT CYLINDER HEAD TEMPERATURE SYSTEM FITTED.  UNAPPROVED PART.
